Alert archive / West Virginia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 62, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 21, 2015, 8:26 PM EDT for Nicholas County, West Virginia. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2015, 8:26 PM EDT (00:26 UTC)
- Expired
- Jun 21, 2015, 9:00 PM EDT
- In force
- 34 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
County Nicholas County, WV
The radar
The Charleston,WV radar (KRLX), 80 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 8:36 PM EDT | HAIL 0.75 | Nettie, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 0.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 297 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1098 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
605
WUUS51 KRLX 220026
SVRRLX
WVC067-220100-
/O.NEW.KRLX.SV.W.0062.150622T0026Z-150622T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
826 PM EDT SUN JUN 21 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN NICHOLAS COUNTY IN WEST VIRGINIA...
* UNTIL 900 PM EDT
* AT 826 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF CRAIGSVILLE TO NEAR SUMMERSVILLE...
AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
RICHWOOD...NETTIE AND MOUNT NEBO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3809 8069 3808 8072 3816 8095 3819 8094
3820 8096 3821 8102 3821 8097 3822 8097
3827 8068 3825 8046
TIME...MOT...LOC 0026Z 277DEG 26KT 3825 8070 3821 8089
$$
122 follow-up statements
233
WWUS51 KRLX 220046
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
846 PM EDT SUN JUN 21 2015
WVC067-220100-
/O.CON.KRLX.SV.W.0062.000000T0000Z-150622T0100Z/
NICHOLAS WV-
846 PM EDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHEASTERN NICHOLAS COUNTY...
AT 845 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RICHWOOD TO 9 MILES SOUTHEAST OF SUMMERSVILLE...MOVING
EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
RICHWOOD AND NETTIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3809 8069 3808 8072 3815 8092 3827 8068
3825 8046
TIME...MOT...LOC 0045Z 277DEG 26KT 3823 8053 3819 8072
$$
12665
WWUS51 KRLX 220059
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
859 PM EDT SUN JUN 21 2015
WVC067-220109-
/O.EXP.KRLX.SV.W.0062.000000T0000Z-150622T0100Z/
NICHOLAS WV-
859 PM EDT SUN JUN 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NICHOLAS COUNTY
WILL EXPIRE AT 900 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS AND WAS EXITING THE WARNED AREA. THEREFORE THE WARNING IS
ALLOWED TO EXPIRE.
LAT...LON 3809 8069 3808 8072 3815 8092 3827 8068
3825 8046
TIME...MOT...LOC 0057Z 277DEG 26KT 3823 8053 3819 8072
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 7:21 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 21, 7:21 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 721 PM EDT SUN JUN 21 2015 .SYNOPSIS... A MEANDERING EAST TO WEST FRONT WILL MEANDER/OSCILLATE NORTH AND SOUTH. ROUNDS OF CONVECTION. TEMPERATURES MAY TREND LOWER TOWARD THE WEEKEND. && .NEAR TERM /THROUGH MONDAY/... 630 PM UPDATE...MADE A FEW TWEAKS TO THE FORECAST FOR THIS AFTERNOON/EVENING. REDUCED POPS ACROSS THE NORTH A BIT FROM PREVIOUS FORECAST...AND LESS ACTIVITY THERE DUE TO DRIER ATMOSPHERE. DID ELECT TO ADD IN A SLIGHT CHANCE TO CHANCE ON MONDAY...WITH ACTIVITY STARTING IN THE MORNING...AS NEAR TERM MODELS INDICATING POSSIBILITY FOR ACTIVITY IN CENTRAL INDIANA TO MAKE ITS WAY/SURVIVE INTO OUR CWA BY MORNING. CONTINUED SLIGHT TO CHANCE TOMORROW AS FRONTAL BOUNDARY IS PROGGED GRADUALLY LIFT BACK NORTH ACROSS THE CWA. PREVIOUS DISCUSSION FOLLOWS... FAIRLY UNIFORM CU FIELD OVER THE CWA THIS AFTERNOON WITH MOIST BL IN PLACE. REMAINING DEBRIS CLOUDS HAVE SHIFTED INTO SOUTHERN COAL FIELDS AND CENTRAL VA. OTHERWISE...SWIFT MID LEVEL FLOW LEADING TO A FEW GUSTY WIND REPORTS HERE AND THERE. LATEST RAP AND HRRR MODELS BOTH SEEM TO ADVERTISE THAT THE BEST FOCUS FOR CONVECTIVE INITIATION THIS AFTERNOON WILL BE ACROSS THE SOUTHERN COAL FIELDS OF WV. MAIN AXIS OF INSTABILITY AND MOISTURE STRETCHES ACROSS CENTRAL KY AND INTO SRN WV WHICH CORRELATES WELL WITH HIRES MODELS...AND EXPECTED CONVECTIVE DEVELOPMENT. 88D RETURNS FROM 1820Z ARE JUST STARTING TO SHOW SIGNS OF DEVELOPMENT IN KY...AND VA WV BORDERS. FOR TEMPS...MADE MINOR TWEAKS TO TEMPS MAX TEMPS...LEANING A LITTLE CLOSER TO MAV NUMBERS OVER THE MET. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/... FIGURING THE BOUNDARY LAYER WINDS WILL INCREASE MONDAY NIGHT...WILL GO WITH A WARMER NIGHT IN THE OHIO VALLEY COUNTIES. 925 MB WINDS WINDS ON NAM ABOUT 30 TO 35 KNOTS VCNTY PKB. AS IS USUALLY THE CASE IN THE SUMMER...TIMING THE FRONT SOUTH...AND HOW FAR SOUTH IT MAKES IT BY WEDNESDAY MORNING IS DIFFICULT. WILL NOT GO WITH THE FASTER 12Z GFS AT THIS TIME...BUT STILL PLAY UP FAVORABLE TIMING FOR AFTERNOON CONVECTION. FIGURING 2500 CAPE COULD DEVELOP...WITH SOME SEVERE CELLS POSSIBLE. HAVE POPS LOWERING NORTH TO SOUTH...OVERNIGHT TUESDAY NIGHT...AS FRONT SINKS SOUTH. NOT CONFIDENT AT THIS TIME...THAT THE FRONTAL ZONE WILL CLEAR SOUTHERN COUNTIES...SO LEFT SOME 20/30 POPS EVEN DURING THE PREDAWN/DAWN TIME FRAME FOR WEDNESDAY. WILL TRY TO KEEP NORTHERN COUNTIES DRY A BIT LONGER ON WEDNESDAY. HAVE THE FRONT LIFTING BACK NORTH WEDNESDAY NIGHT INTO THURSDAY. && .LONG TERM /THURSDAY THROUGH SUNDAY/... WE CONTINUE TO RIDE THE RAIN TRAIN WITH THE FRONTAL ZONE OSCILLATING IN OUR VICINITY. WITH THE 500 MB RIDGE OUT WEST...HAVE AFTERNOON TEMPERATURES TRENDING TOWARD BELOW NORMAL BY THE WEEKEND. REMAIN HAVE THE FRONT LIFTING BACK NORTH WEDNESDAY NIGHT INTO THURSDAY. SO WILL INCREASE POPS CENTRAL AND NORTHERN COUNTIES DURING THE DAY ON THURSDAY. MOST SIGNIFICANT WAVE ACTION/500 MB TROF/ APPEARS TO BE SATURDAY INTO SATURDAY...SO DESPITE BEING DAY 6/7 WILL INCLUDE SOME LIKELY POPS. THOSE MAXIMUM TEMPERATURES SHOULD BE HELD DOWN TOO. USE WPC MEDIUM RANGE GUIDANCE FOR MAJORITY OF TIME FRAME. && .AVIATION /23Z SUNDAY THROUGH FRIDAY/... BULK OF CONVECTION HAS MOVED EAST OF THE AREA AS OF 23Z...WITH AN OVERALL LULL OVERNIGHT. COULD SEE SOME PATCHY MVFR/IFR VALLEY FOG TONIGHT...GENERALLY AFTER 06Z...IN ANY AREAS THAT AREA ABLE TO CLEAR...MAINLY SOUTHEAST OHIO AND NORTHERN/CENTRAL WV. POSSIBILITY THAT A WEAK DISTURBANCE EARLY MONDAY MORNING COULD CREATE ISOLD SHOWERS OR EVEN AN ISOLD THUNDERSTORM...12Z- 20Z TIME PERIOD...CREATING BRIEF MVFR CONDITIONS AND GUSTY WINDS. OTHERWISE...EXPECTING MAINLY VFR CONDITIONS WITH LIGHT SURFACE WINDS. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SUNDAY... FORECAST CONFIDENCE: LOW TO MEDIUM. ALTERNATE SCENARIOS: DEVELOPMENT OF MVFR/IFR FOG TONIGHT IN QUESTION. DEVELOPMENT OF ISOLD CONVECTION ON MONDAY MAY DIFFER FROM FORECAST. .AFTER 18Z SUNDAY... IFR POSSIBLE TUESDAY IN SHOWERS AND THUNDERSTORMS. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JSH/ARJ NEAR TERM...KMC/SL SHORT TERM...JSH/KTB LONG TERM...KTB AVIATION...SL
Hazardous weather outlook, Jun 21, 6:50 PM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 650 PM EDT SUN JUN 21 2015 VAZ003-004-WVZ024>026-033>038-046-222300- DICKENSON-BUCHANAN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH- FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS- 650 PM EDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS ON TUESDAY. THE PRIMARY THREAT IS DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ066-067-075-222300- PERRY-MORGAN-ATHENS- 650 PM EDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OHIO. .DAY ONE...TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON TUESDAY. DAMAGING WINDS ARE THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101>103-105-OHZ076-083>087-WVZ005>011-013>020-027>032-039-040- 047-222300- GREENUP-CARTER-BOYD-LAWRENCE KY-WASHINGTON-JACKSON OH-VINTON- MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-JACKSON WV-WOOD- PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR- BARBOUR-RANDOLPH- 650 PM EDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON TUESDAY. DAMAGING WINDS ARE THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 21, 3:58 PM EDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
358 PM EDT SUN JUN 21 2015
VAZ003-004-WVZ033-034-212100-
BUCHANAN-DICKENSON-MCDOWELL-WYOMING-
358 PM EDT SUN JUN 21 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DICKENSON...BUCHANAN...
MCDOWELL AND SOUTHEASTERN WYOMING COUNTIES...
AT 358 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WENONAH TO NEAR SHELBY GAP...AND MOVING SOUTH AT
10 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
WELCH...CLINTWOOD...GRUNDY...HAYSI...JOHN FLANNAGAN LAKE...
DAVENPORT...BREAKS INTERSTATE...GARY...WAR...NORTHFORK...TRAMMEL...
DAVY...BRADSHAW...CLINCHCO...KEYSTONE...ANAWALT...KIMBALL...
HERNDON...JOLO AND OAKWOOD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3702 8248 3713 8255 3720 8255 3727 8235
3733 8226 3757 8132 3751 8122 3746 8131
3742 8128 3742 8131 3727 8142 3726 8150
3721 8156 3720 8168 3724 8174 3713 8192
3712 8200 3705 8205 3704 8217 3696 8236
TIME...MOT...LOC 1958Z 339DEG 8KT 3753 8123 3719 8254
12Special weather statement, Jun 21, 4:58 PM EDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
458 PM EDT SUN JUN 21 2015
VAZ003-004-WVZ033-212130-
BUCHANAN-DICKENSON-MCDOWELL-
458 PM EDT SUN JUN 21 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN DICKENSON...
SOUTHERN BUCHANAN AND SOUTHEASTERN MCDOWELL COUNTIES...
AT 458 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM BRAMWELL TO NEAR WISE...AND MOVING SOUTH AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
DAVENPORT...GARY...WAR...TRAMMEL...ANAWALT...JENKINJONES...
MAYBEURY...OAKWOOD...MCCLURE...NORA AND CUCUMBER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3705 8249 3707 8250 3708 8248 3739 8133
3727 8142 3726 8150 3721 8156 3720 8168
3724 8174 3720 8176 3718 8185 3713 8192
3712 8200 3705 8205 3704 8217 3699 8226
3700 8229 3696 8236
TIME...MOT...LOC 2058Z 346DEG 12KT 3734 8130 3702 8249
12Special weather statement, Jun 21, 6:06 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
606 PM EDT SUN JUN 21 2015
WVZ028-038-212300-
WEBSTER-BRAXTON-
606 PM EDT SUN JUN 21 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BRAXTON AND WEBSTER
COUNTIES...
AT 606 PM EDT...A STRONG THUNDERSTORM WAS OVER SUTTON...MOVING
SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SUTTON...WEBSTER SPRINGS...GASSAWAY...ADDISON (WEBSTER SPRINGS)...
FLATWOODS...ERBACON...DIANA...WANETA...HACKER VALLEY...LITTLE
BIRCH...BERGOO AND CENTRALIA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3839 8024 3835 8031 3852 8066 3853 8065
3853 8071 3858 8081 3875 8072 3861 8023
3852 8018
TIME...MOT...LOC 2206Z 294DEG 21KT 3864 8069
12Local storm report, Jun 21, 6:10 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
610 PM EDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL SUTTON 38.67N 80.71W
06/21/2015 E0.70 INCH BRAXTON WV TRAINED SPOTTER
SPOTTER REPORTED DIME SIZE HAIL IN SUTTON
&&
EVENT NUMBER RLX1501409
SLLocal storm report, Jun 21, 6:16 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
616 PM EDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL 2 WSW SUTTON 38.66N 80.74W
06/21/2015 E1.00 INCH BRAXTON WV PUBLIC
PEA TO QUARTER SIZE HAIL. VERY HEAVY RAINFALL WITH 1/3
IN 10 MINUTES.
&&
EVENT NUMBER RLX1501410
FBNearby
Severe Thunderstorm Warnings in West Virginia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.